# SDR VNAA0703002

- Difficulty date: March 3, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 6,880 hours, 7,024 cycles
- Engine: Ge CF343B1
- System (JASC): 5270 · Door Warning System
- Part: Pseu
- Part number: 864808
- Part serial: D1078
- Condition: Failed
- Location: Pax Door
- Part time: 4,325 hours, 4,448 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A PAX DOOR/SERVICE DOOR CAUTION MESSAGE IN FLIGHT.  CREW DIVERTED TO TYS AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE PROX SENSOR ELECTRONIC UNIT IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
